MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG DEXTRUS 45 MODEL 4135 US 644135-102; PACING LEAD

BIOTRONIK SE & CO. KG DEXTRUS 45 MODEL 4135 US 644135-102; PACING LEAD
Model Number 358744
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Boston scientific provided the following information: it was reported that lead was explanted on (b)(6) 2022 due to non-specific product performance issue.No adverse patient events were reported.Should additional information be received, this file will be updated.

Brand Name
DEXTRUS 45 MODEL 4135 US 644135-102
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14732608
Report Number1028232-2022-03130
Device Sequence Number5800694
Product Code NVN
UDI-Device Identifier04035479143206
UDI-Public04035479143206
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number358744
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown